# SDR IPXA2017032315434

- Difficulty date: March 11, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 22,907 hours, 15,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536117
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4,  MAIN DECK FLOOR PANEL 242XKF IS BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692.
